# SDR DALA1022093101

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 30,939 hours, 15,639 cycles
- Engine: Ge CFM565A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON DOOR R1 DOOR FRAME 20 AT CABIN FLOOR LINE. REPAIRED IAW NTM 51-10-08, NTM 51-10-02.  INDENTIFIED REPAIR AS ENGINEERING APPROVED TIME LIMITED REPAIR IAW ERA 484247-14, SECTION I.  INSP TO BE ACCOMPLISHED EVERY 500 FLIGHT CYCLES FROM SECTION I UNTIL PERMANENT REPAIR IS ACCOMPLISHED.
